# SDR TWAA0017404

- Difficulty date: October 27, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK IN THE RT AFT LAVATORY, AT STA 996 THE FLOORBEAM WAS CORRODED, 55 INCHES RBL, UNDER TOP FLANGE.  FABRICATED AND INSTALLED REPAIR PER SRM 53-05, FIG 18.
